... heard those are side effects anyone else
12 Mar 2012
Please look up the drug in the index above at the top of the page. Greatest danger is that it could be a heart attack and not the drug. Women and men differ in how this can feel. I suggest you contact your doctor right away and have a talk with the doc. You shouldn't be having side effects causing pain, especially if this is new. Let us know how you are doing.
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm having terrible pains in my right shoulder and around my chest. Short of breath, persistant sore throat, muscle pain, dizziness ...
1 answer • 12 Sep 2010
Anyone else experiencing headaches and/or chest tightness (it's not my heart- ekg says so- it's mid?
... range between heart and where middle of collar bone is). I just started Exalgo 8mg and have to still take oxycodone for short acting pain(and ...
1 answer • 26 Sep 2011
its my first day now and its hrs laters of this on and off again faint felling along with tightness in chest. I also feel a nausa feeling. has others ...
0 answers • 23 Aug 2013